# SDR 97ZZZX1335

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N214AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7206
- System (JASC): 6720 · Tail Rotor Control System
- Part: Actuator
- Part number: 741C000005
- Condition: Defective
- Location: T/R
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON TEST FLIGHT AFTER INSTALLATION OF ACTUATOR, THE T/R PEDAL WAS STIFF IN LEFT FORWARD QUADRANT.
